MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 179078PF
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned product noted that the cannula, trocar and circular seal appeared intact.The duckbill seal was stretched out.The obturator was received inserted into the cannula.Prolonged insertion can cause the envelope seal to become stretched and the port failed an air leak test.Pmv performed functional testing: when the trigger was actuated, the knife blade advanced and cut through the test media.The port failed an air leak test.Functional testing was performed and when the trigger was actuated, the knife blade advanced and cut through the test media.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.The secondary finding of the port which failed an air leak test is not related to the reported condition.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during sleeve gastrectomy, the trocar was locked in the safety position.The blade does not come out and cannot perforate the patient¿s abdominal wall.Another device was used to complete the case.There was no patient injury.

Brand Name
VERSAPORT PLUS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 18750
DO  18750
MDR Report Key8504890
Report Number9612501-2019-00762
Device Sequence Number16900561
Product Code GCJ
UDI-Device Identifier10884521082687
UDI-Public10884521082687
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number179078PF
Device Catalogue Number179078PF
Device Lot NumberJ8F1134X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2019
Initial Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1